Existence results for fractional Dirichlet problems of <em>p</em>-Laplacian with instantaneous and non-instantaneous impulses on time scales

Research Article

Existence results for fractional Dirichlet problems of p-Laplacian with instantaneous and non-instantaneous impulses on time scales

Published in: Quaestiones Mathematicae
Volume 47 , issue 2 , 2024 , pages: 353–373
DOI: 10.2989/16073606.2023.2228547
Author(s): Xing Hu Neijiang Normal University, P.R. China , Yongkun Li Yunnan University, People’s Republic of China

Abstract

In this paper, by means of a relation between Riemann-Liouville fractional derivative and Caputo fractional derivative on time scales and with the help of variational methods and critical point theory, we obtain the existence results for a class of fractional Dirichlet problems of p-Laplacian with instantaneous and non-instantaneous impulses on time scales.

Get new issue alerts for Quaestiones Mathematicae